MathSciNet Relay Station
MathSciNet bibliographic data
MR1823960 (2002b:54040) 54H20 (54B35 54C35 54C70)
Block, L.; Keesling, J.; Uspenskij, V. V. Inverse limits which are the pseudoarc. Houston J. Math. 26 (2000), no. 4, 629–638.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement